# SDR DALA2016121209817

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 88,909 hours, 12,739 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FAN CASE INTERIOR LINING BETWEEN FAN BLADES AND FAN EXHAUST GUIDE VANES FOUND 03EA DENTS AS MARKED.  ERA 553433-14.
